RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1987, Volume 50, Pages 209–248 (Mi mmo474)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite isotropy subgroups in general position of irreducible semisimple linear Lie groups

A. M. Popov


Full text: PDF file (6033 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
MSC: Primary 20G20; Secondary 22E10

Citation: A. M. Popov, “Finite isotropy subgroups in general position of irreducible semisimple linear Lie groups”, Tr. Mosk. Mat. Obs., 50, MSU, M., 1987, 209–248

Citation in format AMSBIB
\Bibitem{Pop87}
\by A.~M.~Popov
\paper Finite isotropy subgroups in general position of irreducible semisimple linear Lie groups
\serial Tr. Mosk. Mat. Obs.
\yr 1987
\vol 50
\pages 209--248
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=912058}
\zmath{https://zbmath.org/?q=an:0661.22009}


Linking options:
  • http://mi.mathnet.ru/eng/mmo474
  • http://mi.mathnet.ru/eng/mmo/v50/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. A. Shmel'kin, “On quotient-varieties with an isolated singularity”, Sb. Math., 190:4 (1999), 589–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:98
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019